# SDR AALA2018092199012

- Difficulty date: September 18, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 54,173 hours, 25,612 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Part number: D5757032201100
- Part serial: 2361
- Condition: Corroded
- Location: Rt Wing
- Part time: 54,173 hours, 25,612 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE RIGHT WING INTERCONNECTING STRUT.  REPLACED RIGHT WING INTERCONNECTING STRUT.
